Still scared

Hi I have been feeling this strange feeling in my heart I take to be palpitations and am worried . Please may I ask for reassurance I am on. Levothyroxine 100 mcg and doctor has asked me to try alternate days with 75 due to t4 being over 20 on last blood test . I'm feeling v out of control as I was doing fine on 100 and wasn't feeling any symptoms of being over medicated . I also get b12 injs last one April next one July . Last result was up from 250 /300 to 2000 so it should be helping . I also take multivitamins . I also have haemachromatosis waiting on appointment . Peri menopausal also . I was going to start b vitamins this week in case it was this but now I don't want to start anything new as I want to work this out . But everything iv been on has not changed apart from stopping long term antibiotics due to tooth abcess . Marz kindly mentioned adrenal fatigue and was going to take some support for that . This is a new feeling . Sorry for the ramble I'm just worried . Just sent off vit d test so waiting on that . So my supplements have not changed . Except for Levothyroxine dose . I'm v tired on 75 and 100 But trying to do wat doc says even tho I don't trust her judgement . Is it this that is messing my body up ??

Skip

Featured Content

Join our community

The community helps everyone affected by thyroid conditions by providing support, information and guidance.

Follow

Featured by HealthUnlocked

7 Replies

oldestnewest
  • I'm afraid I can't help with why you are feeling these palpitations as there could be many reasons and I don't know your history, particularly regarding blood test results. However I can assure you that lots of us suffer with them from time to time (myself at the moment) and they are harmless in themselves. the problem is too that if you start worrying about them that can make them worse!

  • Thank you natchap yes I think you're right . I think as I was on 100 and doing ok then when I had the result over 20 doc suggested the alternate days so a bit worried . Iv so much going on and trying to work it out . Would you have then due to hormones. ?

  • My current palpitations are down to anxiety as I only get them when I'm worrying, I am still slightly under medicated though so that's probably why I'm getting anxious. I have had them due to increasing meds too quickly but I had other symptoms then too like a lump in my throat and headaches.

    Have you had your t3 tested?

  • Thank u for sharing will be getting bloods done next week . X

  • Magnesium Taurate may calm things down with your heart beat. Most of us have low levels 😊

    Do not take Adrenal Support without testing first .....

  • Ok Marz may I ask can u give me a list of everything I need to get checked in a simple form to support my thyroid . I'm so confused sorry x

  • NatChap asked if you have had your FT3 tested - which I think is something that has not been done. If your FT4 was high then the GP should not reduce as you are only over-medicated when the FT3 is over range.

    Thyroid Profile : TSH - FT4 - FT3 - Anti-TPO - Anti-Tg

    Could you have these done privately if your GP/Lab will not test the FT3 ?

    thyroiduk.org.uk/tuk/testin...

    When having B12 injections testing is of little value as the results are skewed/inflated.

    Adrenal Testing - the 24 hour Saliva Testing with Genova Diagnositcs is possibly the best option. Maybe wait until you have seen the Haematologist about the Haemachromatosis - have you checked the symptoms of that condition ?

You may also like...